Skip to content

Announcements

Phentermine
avatar
Melissa87diet posted:
I have been taking this medication for 8 or 9 days. I take it an hour before I wake up in the morning. I have noticed that I don't feel like I need a cup of coffee to stay energized. Also, it has decreased my appetite. I have been dieting and exercising as well. The only side effect that I have noticed ( and I'm not really even sure if it's a side effect because I have had these before) is that I had a panic attack at work a couple of days ago. I have been losing but I'm not sure how much total because I don't think my scale is as accurate as the doctors. Has anyone else experienced this?
Reply
 
avatar
totallywiggedout responded:
lol, where are you located in the World?
Phentermine is related to the PhenPhen scandal from YEARS ago here in the US. Please google it and find out about all of the lawsuits related to Phetermine.
This is why diet aids and pills to help keep you awake don't have it in them anymore in the US.

kim
Opportunity is missed by most people because it is dressed in overalls and looks like work --- Thomas Edison

What doesn't kill us makes us stronger---Friedrich Nietzche
 
avatar
SusanHappySpringer responded:
Hi Melissa87 diet
I would avoid using drugs as an aid to dieting.I am a 40 year old who is overweight and 5 months ago I was 100 lbs overweight.I have lost just under 60 lbs in 5 months-on target but no pills.
I'm on the Skinny Coach plan with Dr Tiffany Wright-have you heard of it?
Susan


Helpful Tips

Be the first to post a Tip!

Expert Blog

Everyday Fitness - Pamela Peeke, MD, MPH, FACP

Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.